# SDR RU3A202004216017

- Difficulty date: April 16, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N90
- Make and model: Cndair CL6002B16
- Aircraft serial: 5817
- Aircraft time: 3,060 hours, 1,267 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Switch
- Part number: 604592031
- Part serial: 121911
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL FAIL CAME ON AFTER TAKEOFF. CAUSE WAS ACCELERATION SWITCH. REPLACED ACCELERATION SWITCH.
